# SDR ASOA04941

- Difficulty date: November 23, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 12,859 hours
- Engine: Ge CF343B1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Part number: 7C14
- Condition: Loose
- Location: Rt Cowling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN CLIMBING THROUGH 12,000 FT, THE CREW RECEIVED A MASTER WARNING, 14TH STAGE DUCT ON EICAS AND DUCT FAIL OF 14TH STAGE PANEL.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED AND LANDED SAFELY.  MAINTENANCE GROUND RAN THE RT ENGINE AND FOUND A BLEED LEAK ON THE COWL ANIT-ICE DUCTING.  MAINTENANCE RESECURED A CLAMP ON THE DUCTING IN THE PYLON.  NO FURTHER LEAKS WERE NOTED, ALSO CHECKED FOR SECURITY OF BOTH PYLON LOOPS, REPOSITIONED AND SECURED BOTH LOOPS; AND THEN GROUND RAN THE RT ENGINE AGAIN.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.
